You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1970/67/2
Regulated bases and completions of regular spaces
Download
PDF
- Regulated bases and completions of regular spaces
Article
Original scientific text
Title
Regulated bases and completions of regular spaces
Authors
Solomon Leader
1
Affiliations
New Brunswick, N.J., U.S.A.
Fundamenta Mathematicae
1970/67/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
279-287
Main language of publication
English
Published
1970
Exact and natural sciences
mathematics